Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Can I delay taking fertility drugs by 1 month ?

hi,m 33 years old suffering from pcod last 10 years,i m trying for another baby,started treatment for this,my follicular studt on 19 day shows small follicular size and endometrium size is 7.1mm, doctor has advised me to take duphastone tablet to conceive,for 8 days from 20 day of period and when period will start ,i should start letoval on 3 day pf problem is that i m going out ot station this month and will come back in june & my husband will not be there with me,can i take these tablet after one month,when i wii be back and then only i can try for pregnancy . plz advice me.
Asked On : Mon, 4 Apr 2011
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks fr the query. You can start your treatment now itself and bot next moth, there is no harm in starting the treatment now. No need tondelay the onset of treatment. Make sure the copulation happens during the calculated ovulation time. Have a healthy living.
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor